# SDR DALA2022051203295

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 123,670 hours, 17,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 EXIT SIGN @ 16C FELL OFF, CORRECTIVE ACTION: REINSTALLED EXIT SIGN 16C PER B767-300 33-51. OK FOR SVC. (8171367)
